# SDR HNAA2022041900166

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 49,942 hours, 47,453 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LOUD NOISE HEARD FROM NOSE BAY AREA. C/W QRH SPEED BELOW 250 KNOTS. GEAR INDICATED UP AS NORMAL. HYD PRESSURE NORMAL.  TROUBLESHOOTING,   R & R NLG DOOR SOLENOID VALVE WITH SERVICEABLE VALVE. WORK DONE IN REF TO AMM 32-33-02. DID NOT FIX.  R & R LGEU IAW AMM 32-32-01, NO FIX. R & R NLG DOOR DEQUENCE PROX SWITCH IAW AMM 32-63-03 AND ADJUSTED PROX SW IRW EMB145
